MathSciNet Relay Station
MathSciNet bibliographic data
MR1085942 46H20 (43A22 46L05)
Galé, J. E.; Ransford, T. J.; White, M. C. Weakly compact homomorphisms. Trans. Amer. Math. Soc. 331 (1992), no. 2, 815–824.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement